Multifractal features of random walks on random fractals

Armin Bunde, Shlomo Havlin, H. Eduardo Roman

Research output: Contribution to journalArticlepeer-review

77 Scopus citations

Abstract

We find that the fluctuations of the probability density P(r,t) of random walks on random fractals, for fixed distance r and time t, have a broad logarithmic distribution. The average moments Pq scale is a multifractal way, PqP(q), where (q)q, <1. The exponent characterizes the structural disorder in the fractal. In chemical l space, the distribution of P(l,t) is narrow and PqPq.

Original languageEnglish
Pages (from-to)6274-6277
Number of pages4
JournalPhysical Review A
Volume42
Issue number10
DOIs
StatePublished - 1990
Externally publishedYes

Fingerprint

Dive into the research topics of 'Multifractal features of random walks on random fractals'. Together they form a unique fingerprint.

Cite this